MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.26.4.578

Медицинская библиотека · Pharmacotherapy · 2006

Mental status change, myoclonus, electrocardiographic changes, and acute respiratory distress syndrome induced by quetiapine overdose.

Strachan Paul M, Benoff Brian A

СтатьяПеревод пока не подготовлен

Аннотация

A 41-year-old man with bipolar disorder came to the emergency department with mental status changes, prolonged rate-corrected QT interval, and myoclonus after ingesting 4500 mg of quetiapine, an atypical antipsychotic drug. Within 24 hours, respiratory failure ensued, requiring intubation and mechanical ventilation. Chest radiograph demonstrated bilateral infiltrates consistent with acute respiratory distress syndrome (ARDS). To our knowledge, this is the first report of ARDS resulting from quetiapine overdose. Clinicians should be aware that in cases of large overdoses of quetiapine, patients should be closely monitored if mental status changes, electro-cardiographic changes, or hypoxia occur, preferably in an intensive care unit.

Для цитирования: Strachan Paul M, Benoff Brian A. Mental status change, myoclonus, electrocardiographic changes, and acute respiratory distress syndrome induced by quetiapine overdose.. Pharmacotherapy. 2006. DOI: 10.1592/phco.26.4.578.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.